# SDR ERAA087096

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 6,867 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 30898
- Condition: Failed
- Location: Engine
- Part time: 10,482 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE GETS 100 PERCENT N1 BUT FALLS OFF WHEN PULLING PITCH.  DROPS EARLY / OUT OF SERVICE LIMITS. HAS STIFF THROTTLE SHAFT, CORRODED, UNDER SIZE ECCENTRIC SHAFT. REPAIRED AND TESTED IAW HONEWELL OHM FORM 15-1095A.
